# SDR FDEA201409232715

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 71,579 hours, 15,867 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7081791
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEVEL ONE HYD 3 OFF PASSING FL 200 LEVEL TWO HYD 3 FAIL AT FL 370, LOWERED GEAR MANUALLY.  FOUND HYD PRESS HOSE THAT CONNECTS FROM THE PYLON TO THE ENG HYD MANIFOLD BLOWN  APART AT THE PYLON B NUT.  REMOVED THE DAMAGED HOSE.  DUE TO NR 3 SYS HYD AT 0 QTY, REQUIRES BOTH EDP & ENG FILTERS REPLACED.  REMOVED THE RT EDP UP TO INSTALLATION IAW AMM CHAPTER 29-11-20-4-2.  R & R NR 3 ENG HYD PRESS HOSE ASSEMBLY FROM  PYLON TO HYD MANIFOLD ASSEMBLY IAW SMP.
